English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56552/90363 (63%)
Visitors : 11830469      Online Users : 162
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72555

    Title: Smooth-Time-Varying Okun's Coefficients
    Authors: 黃河泉;Huang, Ho-chuan;林淑琴;Lin, Shu-chin
    Contributors: 淡江大學財務金融學系;淡江大學經濟學系
    Keywords: Okun's law;Smooth-time-varying parameter;Productivity;Bayesian approach
    Date: 2008-03
    Issue Date: 2011-10-24 10:33:21 (UTC+8)
    Publisher: Amsterdam: Elsevier BV * North-Holland
    Abstract: Motivated by a simple theoretical model, this paper proposes a novel smooth-time-varying-parameter approach for estimating Okun's coefficients using U.S. quarterly data from 1948:Q1 to 2006:Q1. Despite Okun's coefficients depend on 'time' in an unknown (nonparametric) but smooth way, it can be estimated via the Bayesian approach, i.e., the Gibbs sampler, by treating the nonparametric line as additional unknown parameters to be estimated along with other model parameters. Empirical results show that there is overwhelming evidence in favor of smooth-time-varying Okun's law which is closely and positively (with lags) related to productivity trend. It also indicates that the commonly-used fixed-coefficient specification for characterizing Okun's law can lead to inappropriate, if not incorrect, results. (C) 2007 Elsevier B.V. All rights reserved.
    Relation: Economic Modelling 25(2), pp.363-375
    DOI: 10.1016/j.econmod.2007.06.009
    Appears in Collections:[Graduate Institute & Department of Economics] Journal Article
    [Graduate Institute & Department of Banking and Finance] Journal Article

    Files in This Item:

    File Description SizeFormat
    Smooth-Time-Varying Okun's Coefficients.pdf983KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback